Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Nov 1, 2007, 3:51 PM EDT. It took effect at Nov 1, 2007, 9:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 3:51 PM EDT (19:51 UTC)
- In effect from
- Nov 1, 2007, 9:00 PM EDT
- Expired
- Nov 3, 2007, 6:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 011951 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT THU NOV 1 2007 ANZ430-431-450>455-470-020900- /X.NEW.KPHI.MA.S.0031.071102T0100Z-071103T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 351 PM EDT THU NOV 1 2007 A NORTHEAST FLOW IS EXPECTED TO DEVELOP OVER THE MID ATLANTIC REGION EARLY FRIDAY. THIS FLOW WILL THEN INTENSIFY AS THE REMNANTS OF TROPICAL STORM NOEL MOVE NORTHEAST PARALLEL TO THE COAST LATE FRIDAY AND SATURDAY. THE STRONG NORTHEAST FLOW WILL PRODUCE GALE FORCE GUSTS OVER THE NEW JERSEY AND DELAWARE OCEAN WATERS, AND ON THE LOWER DELAWARE BAY, BEGINNING FRIDAY AND CONTINUING INTO SATURDAY. IN THE UPPER DELAWARE BAY, WINDS ARE EXPECTED TO BE SLIGHTLY LOWER, AND SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED. APPROPRIATE WARNINGS CONTINUE FOR THESE AREAS. THE STRONG NORTHEAST FLOW WILL ALSO CAUSE ROUGH SURF AND BEACH EROSION ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS. TIDAL DEPARTURES WILL BE INCREASING TO 1 1/2 TO 2 FT FRIDAY NIGHT INTO SATURDAY, AND PERHAPS REACH 2 1/2 FEET BY SATURDAY AFTERNOON. BECAUSE WE ARE BETWEEN THE FULL AND NEW MOONS, ASTRONOMICAL HIGH TIDES ARE RELATIVELY LOW, SO COASTAL FLOODING IS NOT EXPECTED TO BE A PROBLEM FRIDAY NIGHT OR EARLY SATURDAY. HOWEVER, IF TIDAL DEPARTURES INCREASE TO 2 1/2 FEET ON SATURDAY, MINOR COASTAL FLOODING IS A POSSIBILITY ALONG BOTH THE NEW JERSEY AND DELAWARE OCEAN FRONTS AND INLAND TIDAL ESTUARIES AT THE TIME OF HIGH TIDE SATURDAY AFTERNOON. WE WILL CONTINUE TO MONITOR THIS SITUATION AS IT UNFOLDS AND ISSUE ADDITIONAL STATEMENTS AND/OR WARNINGS AS NECESSARY. $$ JJM/RNS
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Nov 1, 11:18 AM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Nov 1, 11:18 AM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 AM EDT THU NOV 1 2007
.SYNOPSIS...
A COLD FRONT IN CENTRAL PENNSYLVANIA WILL MOVE THROUGH THE
FORECAST AREA THIS AFTERNOON. A HIGH PRESSURE SYSTEM IN THE GREAT
PLAINS WILL RAPIDLY MOVE NORTHEAST AND REACH NEW ENGLAND BY FRIDAY
AFTERNOON. MEANWHILE TROPICAL STORM NOEL WILL CONTINUE TO MOVE
NORTHEAST AND TRANSITION INTO AN EXTRATROPICAL STORM AS IT PASSES
EAST OF THE AREA WATERS FRIDAY NIGHT OR SATURDAY. ANOTHER
WEAKENING COLD FRONT SHOULD MOVE THROUGH THE REGION EARLY SUNDAY.
A MUCH STRONGER COLD FRONT IS SLATED TO MOVE THROUGH THE MIDDLE
ATLANTIC STATES ON TUESDAY. A HIGH PRESSURE SYSTEM FROM NORTHWEST
CANADA SHOULD THEN HELP USHER IN THE CHILLIEST AIR MASS OF THE
AUTUMN SEASON STARTING TUESDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
BASED ON CURRENT OBSERVATIONS, THE COLD FRONT APPEARS TO BE JUST
WEST OF HARRISBURG AT PRESS TIME. PRECIP WITH THIS FRONT HAS BEEN
SLOWLY DISSIPATING AS IT MOVES EAST, WITH THE MOST SIGNIFICANT
RADAR RETURNS LOCATED IN THE NORTHERN SUSQUEHANNA VALLEY. HAVE
THEREFORE KEPT 30 POPS IN CARBON AND MONROE COUNTIES, AND EXTENDED
THOSE POPS INTO SUSSEX COUNTY NJ, FOR THE EARLY AFTERNOON HOURS.
HAVE ALSO RETAINED THE 20 POPS IN THE NORTHERN LEHIGH VALLEY AND
NORTHERN NEW JERSEY JUST IN CASE SOME SHOWERS SEEP SOUTHWARD. IF
ANY PRECIP MAKES IT FURTHER SOUTH...THEY WILL MOST LIKELY BE A FEW
SPRINKLES AT MOST. HAVE ALSO TWEAKED THE DEWPOINT TEMPS JUST A
BIT TO BETTER REFLECT CURRENT CONDITIONS AND TRENDS.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
CLOUDS GET WHISKED AWAY PRETTY FAST AND THE HI PRES SYS BUILDS IN SO
QUICKLY TONIGHT THAT NOT EVEN ANY CAA SC OR LAKE EFFECT RESIDUALS
SHLD GET INTO OUR CWA. BETWEEN THE GRADIENT AND THE FACT THE HI
PRES SYSTEM IS BUILDING IN FROM OUR SW MAKES ME WONDER IF GFS MOS
MIGHT BE TOO COLD WITH THE MIN TEMPS AND WE WILL GO WITH THE HIER
ETA MOS.
ON FRIDAY INSPITE OF THE DVLPG AND STRENGTHENING NERLY GRAD...AIR
MASS IS FCST TO BE QUITE DRY. FCST SOUNDINGS ARE SHOWING LESS LOW
LEVEL MSTR THAN EVEN YESTERDAY. THE NE FLOW IS JUST STARTING SO WE
WILL BITE ON THIS AND KEEP MOSUNNY SKIES FCSTD FOR OUR CWA. THERE IS
A SLIGHT UPWARD DRIFT IN LLVL THICK AND FCSTD H8 TEMPS WHICH SUGGEST
THE LWR GFS MOS MAY BE TOO LOW FOR ONCE. WE WILL BE GOING WITH A
COMP. BY THE WAY THE SREF ENSEMBLE MEAN FCSTD H8 TEMPS WERE MUCH
CLOSER TO THE GFS SOLN THAN THE COLDER WRF-NMM. THIS DOES DEPEND
UPON THE TIMING OF NOEL, BUT THE WIND GRAD WILL CONT TO TIGHTEN AND
IT WILL BECOME QUITE WINDY ALG THE IMMEDIATE COAST. WE DO EXPECT
ATTM FOR WINDS TO REMAIN BLO ADVY CRIT.
THE CONTD ONSHR FLOW AND THE CLOSEST PASS OF NOEL SHOULD BRING SOME
LLVL CLOUDS INTO THE SERN PART OF OUR CWA FRI NGT INTO SAT. WRT TO
PRECIP WHAT ONCE LOOKED LIKE A LAUGHER IN BASEBALL TERMS IS BECOMING
MORE OF A NAILBITER GAME AS THE OPPOSITION HAS JUST RALLIED. THE
LATEST BAROCLINIC MDL GUID HAS SHIFTED THE TRACK OF NOEL A BIT FTHR
TO THE W. THIS DOES NOT LOOK PREPOSTEROUS BECAUSE THE APCHG SHORT
WAVE WEAKENS WHAT WAS AT ONE TIME FCSTD TO BE A STRONGER WRLY FLOW.
WE ARE STILL EXPECTING THE PCPN TO REMAIN OFSHR, BUT THE MARGIN FOR
ERROR HAS CLOSED. BY THE WAY IF ANYONE IS WONDERING IF ITS TRULY ETA
MOS GUID AND NOT WRF-NMM MOS GUID, THE LATEST ETA MOS GUID SHOWS THE
DISCONNECT. WHL ETA MOS HAS CATEGORICAL POPS FOR ACY, THE WRF-NMM
SOLN HAS NO MSRBL PCPN AT ALL IN NJ. SPEAKING OF THE ETA OF THE 21
SREF MEMBERS, THERE WERE ABT 4 ETA MEMBERS (INCLUDING THE OP ETA)
THAT BROUGHT MEASURABLE PCPN INTO OUR CWA. WE SAW THIS LAST NGT AS
THE SREF ENSEMBLE MEAN WAS MUCH FARTHER W THAN THE GFS OR OFFICIAL
TPC TRACK FCST. TNGT THE SREF ENSEMBLE MEAN HAS SHIFTED SLIGTLY FTHR
TO THE E. GETTING AWAY FROM THE ETA MEMBERS THERE WAS ONLY 1 WRF-ARW
THAT BROUGHT MEASURABLE. GIVEN (WE HOPE THIS ISNT THE STOPPED CLOCK
SYNDROME) HOW POORLY THE ETA NORMALLY DOES WITH TROPICAL OR BECOMING
EXTRATROPICAL SYSTEMS WE ARE OPTING OUT OF THOSE WETTER SOLNS.
TEMPWISE WE ARE GOING TO GO CLOSER TO GFS MOS AS ETA MOS HAS BEEN
INFLUENCED BY A MORE WWD TRACK OF TRANSITIONING NOEL.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AFTER TRANSITIONING NOEL PASSES TO OUR NORTHEAST, NEW HIGH PRESSURE
WILL PREVAIL OVER THE REST OF THE WEEKEND WITH SEASONABLE
TEMPERATURES EXPECTED. THE NEXT FEATURE EXPECTED TO AFFECT OUR
WEATHER WILL BE ANOTHER COLD FRONT WHICH IS SHOWN BY THE GFS AS
CROSSING THE AREA TUESDAY. LOW CHC POPS ARE IN THE GRIDS FOR THIS
TIME PERIOD ALONG WITH THE MENTION OF SOME SNOW MIXING IN WITHIN THE
GRIDDED/POINT FORECASTS IN THE POCONOS.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
CLOUDY TO PARTLY CLOUDY SKIES NOW COVER MOST OF THE CWA TAF SITES
WITH THE APPROACH OF THE COLD FRONT FROM THE WEST. SOME SPRINKLES
ARE POSSIBLE AT RDG AND ABE, AND VCSH HAS BEEN ADDED TO ACCOUNT
FOR THIS POSSIBILITY. WINDS CURRENTLY FROM THE SW WILL VEER TO THE
WEST WITH THE PASSAGE OF THE FRONT BETWEEN 17Z AND 22Z AND MAY
GUST BRIEFLY TO AROUND 25 KT WITH THE INITAL SURGE OF COLDER AIR.
HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND CONTINUE TO
INFLUENCE OUR WEATHER INTO MONDAY.
&&
.MARINE...
THE LULL BEFORE THE STORM IS ABOUT TO END. A FRONTAL SYSTEM MOVING
IN FROM THE WEST WILL CROSS THE MARINE AREA THIS AFTERNOON. S TO SW
WINDS WILL SWING AROUND TO W AND THEN NW THIS AFTERNOON. THEN AS
HIGH PRESSURE PUSHES IN FROM THE WEST, TROPICAL STORM NOEL WILL BE
MOVING NORTH ACROSS THE BAHAMAS. IT WILL THEN TURN NE AND HEAD
TOWARD NEWFOUNDLAND, REMAINING WELL EAST OF OUR FORECAST WATERS.
THE GRADIENT BETWEEN THE HIGH TO OUR WEST AND NOEL MOVING UP THE
COAST WILL TIGHTEN TO GIVE US A PROLONGED PERIOD OF N TO NE WINDS.
GUSTS ARE EXPECTED TO REACH GALE FORCE OVER OUR OCEAN WATERS AND
ON THE LOWER DELAWARE BAY LATE TONIGHT THROUGH FRIDAY NIGHT. GALE
WARNINGS FOR THIS AREA AND SMALL CRAFT ADVISORIES FOR THE UPPER
DELAWARE BAY WILL BE RAISED WITH THIS ISSUANCE. THE PROLONGED
PERIOD OF N TO NE WINDS WILL CAUSE ROUGH SURF AND BEACH EROSION
ALONG OUR OCEAN BEACHES. TIDAL DEPARTURES WILL BE INCREASING TO
1 1/2 TO 2 FT FRIDAY NIGHT INTO SATURDAY, BUT SINCE WE ARE BETWEEN
THE FULL AND NEW MOONS, ASTRONOMICAL HEIGHTS ARE RELATIVELY LOW.
IF DEPARTURES GREATER THAN 2 FT OCCUR, SOME MINOR TIDAL FLOODING
COULD BE EXPECTED. WE WILL MONITOR THIS SITUATION AS IT UNFOLDS
AND WILL ISSUE STATEMENTS AND/OR WARNINGS AS NECESSARY.
ONCE NOEL MOVES OUT OF THE PICTURE, HIGH PRESSURE FROM THE WEST
WILL MOVE IN SATURDAY NIGHT INTO MONDAY. WINDS WILL DROP OFF
BY LATE SATURDAY NIGHT, BUT SEAS WILL TAKE MUCH LONGER TO DROP
BELOW SMALL CRAFT ADVISORY CRITERIA, POSSIBLY NOT UNTIL SUNDAY
NIGHT OR MONDAY.
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 9 PM THIS EVENING TO 6 AM EDT SATURDAY FOR
ANZ431-450>455.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 AM EDT
SATURDAY FOR ANZ430.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 9 PM THIS EVENING TO 6 AM EDT SATURDAY FOR
ANZ431-450>455.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 AM EDT
SATURDAY FOR ANZ430.
&&
SYNOPSIS...GIGI
NEAR TERM...MIKETTA
SHORT TERM...GIGI
LONG TERM...GIGI
AVIATION...MIKETTA
MARINE...MIKETTAHazardous weather outlook, Nov 1, 4:27 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 427 AM EDT THU NOV 1 2007 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-027- PAZ054-055-060>062-067>071-021000- NEW CASTLE-KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 427 AM EDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ013-014-020-022>026-021000- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 427 AM EDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT WINDS ARE EXPECTED TO INCREASE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF A HIGH PRESSURE SYSTEM TO THE NORTH AND WHAT WILL BECOME EXTRATROPICAL STORM NOEL PASSING TO THE EAST OF THE AREA ON CALENDAR DAY SATURDAY WILL CAUSE STRONG WINDS TO OCCUR, ESPECIALLY ALONG THE IMMEDIATE COAST. THE STRONGEST WINDS SHOULD OCCUR ON FRIDAY AND FRIDAY NIGHT AND START DIMINISHING ON SATURDAY. IN ADDITION SOME BEACH EROSION AND ROUGH SURF IS POSSIBLE. AT THE MOMENT TIDES ARE NOT EXPECTED TO BE A PROBLEM AND THE RAIN SHOULD REMAIN OFFSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-021000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 427 AM EDT THU NOV 1 2007 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-021000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 427 AM EDT THU NOV 1 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.